# SDR AALA202507168062

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 44,558 hours, 18,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE GIRT BAR BRACKETS ON THE FORWARD SERVICE DOOR ARE STICKING AND DIFFICULT TO ARM AND DISARM THE DOOR. LUBED R1 DOOR SLIDE BRACKETS AND OPERATIONAL CHECK. PER AMM 25-66-02.
